Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609415
W.H. Du and W.-J. Beyn, “The numerical approximation of center manifolds in Hamiltonian systems”, Journal of Mathematical Analysis and Applications, vol. 288, 2003, pp. 28-46.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="bordered"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung